| Model Number |
9545C |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.
Event or Problem Description
An advocate called to report that the customer's blood glucose readings were not being stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, the in-house contour meter was tested with the in-house contour test strips from lot # 1cj3b01c using blood sample, which gave a satisfactory performance.The blood glucose readings obtained during in-house testing were properly stored in the meter's memory.